Moody and crabbit!

12 09 2009

I really didn’t think being back on the pill would affect my moods, thought that would come when I started on the injections but according to my DH I am one short-tempered, crabbit so and so!! I don’t know why I am being like this….so I’m gonna blame the pill, mind you it makes no difference to DH what’s causing it but he’s away to bed in the huff!

How we going to survive the serious meds???

Advertisements

Actions

Information

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s




%d bloggers like this: